Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Suggest treatment for pulsating sensation in abdomen

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 1290 Questions
Question
Hello,
For the past couple of days, I have felt a pulsating sensation in my lower right abdomen. Its location is midway between my naval and my genitals, off to the right, near my pelvis. The sensation is only mild in pain. I do not feel the sensation constantly and only notice it randomly throughout the day and night. At times, I would say that it is not necessarily pulsating and can kind of feel it slightly lingering.

Any thoughts as to what can be the cause of this?

Thank you!
Posted Thu, 21 Aug 2014 in General Health
 
 
Answered by Dr. Ashish Verma 25 minutes later
Brief Answer:
could be arotic aneurysm

Detailed Answer:
Hi,

Welcome to HealthcareMagic.

The pulsation you are feeling could be from an aneurysm from your abdominal arota. And this will need a doppler ultrasound for confirmation.

And in case you are lean in built, you can feel the pulsations of the arota normally, without the presence of any anurysm.

So i would suggest that you see a physician for a clinical examination, and if he also feels the pulsations, get a color doppler usg.

Hope i have been helpful.

Regards,
Dr. Ashish Verma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor